Volume 9, 2003, Number 3

Volume 9Number 1Number 2 ▷ Number 3 ▷ Number 4


Some characteristics of primes within modular rings
Original research paper. Pages 49—58
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 3999 Kb) | Abstract

Properties of the restrictive factor
Original research paper. Pages 59—61
Laurențiu Panaitopol
Full paper (PDF, 1087 Kb) | Abstract

A property of an arithmetic function
Original research paper. Pages 62—64
Krassimir T. Atanassov
Full paper (PDF, 903 Kb) | Abstract

Iterated Dirichlet series and the inverse of Ramanujan’s sum
Original research paper. Pages 65—72
Kenneth R. Johnson
Full paper (PDF, 2246 Kb) | Abstract


Volume 9Number 1Number 2 ▷ Number 3 ▷ Number 4

Comments are closed.